BibTeX record journals/mmas/ScheichlVZ11

download as .bib file

@article{DBLP:journals/mmas/ScheichlVZ11,
  author    = {Robert Scheichl and
               Panayot S. Vassilevski and
               Ludmil T. Zikatanov},
  title     = {Weak Approximation Properties of Elliptic Projections with Functional
               Constraints},
  journal   = {Multiscale Modeling {\&} Simulation},
  volume    = {9},
  number    = {4},
  pages     = {1677--1699},
  year      = {2011},
  url       = {https://doi.org/10.1137/110821639},
  doi       = {10.1137/110821639},
  timestamp = {Thu, 24 Oct 2019 15:37:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mmas/ScheichlVZ11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics